# SDR SWAA2020101920505

- Difficulty date: October 1, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,270 hours, 44,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EXIT LIGHT ABOVE HAS BURNED OUT LAMPS.  RELAMPED AND PERFORMED GOOD FUNCTIONAL TEST OF RIGHT OVERWING EXIT LIGHT ABOVE, PER AMM 33-51-01-960-801.
